# SDR AALA20130205001

- Difficulty date: February 5, 2013
- Submitted: February 5, 2013
- Operation: Air carrier
- Aircraft: N199AN
- Make and model: Boeing 757223
- Aircraft serial: 32393
- Aircraft time: 36,038 hours, 10,993 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT ASSEMBLY AT RIGHT OVERWING HATCH 16F MISSING COVER.  REPLACED COVER FOR EMERGENCY EXIT LIGHT ASSEMBLY AT RIGHT OVERWING HATCH 16F.  OPS CHECK NORMAL.
